# SDR 00FDEA00859

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Faulty
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

00-341  LWR AFT BODY OVERHEAT LIGHT, NR 2 & 1 ENGINE BLEED CLOSED. **  S/D  **  R&R WIRE, CONNECTOR PER WIRING PRACTICE MANUAL 20-62-14.  OPS CK OK.
